Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having discomfort in the lower abdomen after having medical abortion. Is this a side effect of misoprostol?

I just had a medical abortion about 5 days ago. Since then I have been feeling discomfort in my lower abdomen , similar to the discomfort I have felt when I have had UTIs in the past, though I have none of the other symptoms and am on antibiotics . What is causing this? Is it just a side effect of the Misoprostol? It is a sharp pain and tends to show itself when I move or change positions, like from sitting to standing.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After undergoing abortion some amount of discomfort in the abdomen is common and will subside soon.
You can take analgesics for symptomatic relief.
If the pain persists better to consult gynecologist and undergo physical examination, ultrasound and urine microscopy. By this the possible cause for your problem can be identified and treatment can be given.
Take care.

Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor